Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Reddish spots on the lower leg. Not responding to protopic cream with tacrolimus

Have various size red spots under skin on lower front leg. Occassionally one spot would break through skin and heal over. Dermatologist recommended Protopic cream which contains Tacrolimus. Have applied twice daily for last 6 months but no significant change in red spots. Have similar red spots on back of same leg which sting somewhat when taking shower. What do you think?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
Thanks for writing in HCM.
The condition can be eczema /purpuric spots/purpuric dermatosis etc.
Diagnosis needs to be established in case before treating it.
A skin biopsy may be needed for diagnosis.
If tacrolimus is not working then topical steroid may be required for treatment.
Hope this helps.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor